# SDR SWAA2022111759811

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 21 BS 787+8; RBL 23 BS 787+9; RBL 27 BS 787+13; RBL 27 BS 807+2; RBL 27 BS 807+4; RBL 27 BS 807+6; RBL 27 BS 807+9; RBL 27 BS 807+12. / [01] VERIFIED APPLICABILITY FOR IDENTIFICATION IAW SRM 53-60-15-01-1 AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[02] CORRECTION STEP 2 RBL 23  CORRECTION STEP 3 TO 8 RBL 27  REMOVED CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 27 BS 807+12 IAW SRM 51-10-02  EVALUATED DAMAGE MEASURES L= 1.0' X W=0.600' D=0.013' REMAINING THICKNESS 0.032' ORIGINAL. THICKNESS 0.045' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 A.D. USED TOOL: ID:ATS2473 S/N: UNKNOWN DUE DATE: 08/2023;[03] VERIFIED CORRECTIVE ACTION #2;[04] REJECTION: MEASUREMENT TABLE REPAIR TYPE INCORRECT;[05] UPDATED MEASUREMENTS;[06] RECIVED NEW THRESHOLD ITEM 146A8123-25LOT 1507702-1 LOCATED AND DRILLED NEW THRESHOLD AT BS 787 TO 847RBL 27; IAW 737-700 SRM 51-40-05-0G-0 DWG 146A8340.-;[07] VERIFIED ITEM 6 CORRECTIVE ACTIONS.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
